# SDR QR9R20220801001

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721749425
- Aircraft time: 3,141 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Filter
- Part number: 1171264821
- Part serial: 3640
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING PART FROM SUPPLY AND PRIOR TO INSTALLATION, MAINTENANCE DETECTED THE FILTER ASSEMBLY MATING SURFACE WAS DAMAGED BEYOND LIMITS.
